# SDR 96ZZZM1526

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF HAD VIBRATION FROM NOSE LANDING GEAR DOORS AFTER LANDING GEAR RETRACTION.  CYCLED LANDING GEAR.  FOUND RIGHT NOSE LANDING GEAR DOOR BUNGEE LINK, MFG P/N 3956785-1, DRY AND DIRTY.  CLEANED AD LUBRICATED BUNGEE LINK.  NOSE LANDING GEAR DOOR OPERATION CHECKED NORMAL.  (M)
